Dark Discoloration/patches on glans(glands) penis. Vitiligo? What to do?
Over the past couple of months, what started off as a small brown/dark patch has covered quite a bit of area on my glans (glands) penis. It doesn't hurt/itch/pain/irritate at all. Neither are their any bumps. Have I contracted VITILIGO?
Cause going by the pictures I see on the internet, it sure does look very similar.
Self diagnosis is not recommended. You should see a dermatologist to diagnose the condition. Dark brown patch or hyperpigmentataion could be due to eczema or fungal infection.Vitiligo causes hypo pigmented lesion on the glans (glands).It is an autoimmune disease. The various modalities of treatment available range from creams to surgery. The treatment is individualized based on the age, extent of vitiligo, spread etc. By and large PUVA therapy is one of the best ways to treat it. Consult a dermatologist.
Take care and regards!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.